Journal of Mathematical and Computational Science

Journal of mathematical and computational science (JMCS) is a peer-reviewed open access international journal, which is aimed to provide a publication forum for important research in different areas covering all aspects of mathematical and computational science, such as numerical analysis, optimization, linear and nonlinear programming, theory of computation, control theory, theory of algorithms, computational logic, applied combinatorics, coding theory, cryptograhics, fuzzy theory, differential equations, algebra and number theory. This journal will accept high quality articles containing original research results and survey articles of exceptional merit.

Journal Homepage Image

Vol 9, No 5 (2019)

Table of Contents


Pierpaolo Angelini
Space of alternatives as a foundation of a mathematical model concerning decision-making under conditions of uncertainty
Journal of Mathematical and Computational Science, Vol 9, No 5 (2019), 501-532
PDF

Dipansha Kumari, H.G. Nagaraja
Invariant submanifolds of N(κ)-contact metric manifolds
Journal of Mathematical and Computational Science, Vol 9, No 5 (2019), 533-550
PDF

Mohammad Farid
Existence results for generalized mixed vector variational-like inequality problems with exponential type invexities
Journal of Mathematical and Computational Science, Vol 9, No 5 (2019), 551-570
PDF

D. Babu, P. Govindaraju, U. Rizwan
A δ- shock maintenance model for a deteriorating system with imperfect delayed repair under partial product process
Journal of Mathematical and Computational Science, Vol 9, No 5 (2019), 571-581
PDF

Yirong Yang, Huaping Wang
The monochromatic connectivity of 3-chromatic graphs
Journal of Mathematical and Computational Science, Vol 9, No 5 (2019), 582-589
PDF

Franck Delplace
The rectangular elastic membrane for Apery’s and Catalan’s constants calculation
Journal of Mathematical and Computational Science, Vol 9, No 5 (2019), 590-604
PDF

Langpoklakpam Premila Devi, Laishram Shambhu Singh
Quadrupled best proximity point theorems in partially ordered metric spaces
Journal of Mathematical and Computational Science, Vol 9, No 5 (2019), 605-631
PDF

Grace Gakii Muthuri, David M. Malonza, Farai Nyabadza
Modeling the effects of treatment on alcohol abuse in Kenya incorporating mass media campaign
Journal of Mathematical and Computational Science, Vol 9, No 5 (2019), 632-653
PDF



J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS